YB
BannerBanner

PCT Nolvadex and Muscle Twitching

Author
window60
New Member
  • Total Posts : 19
  • Reward points: 1207
  • Joined: 2010/03/02 13:23:30
  • Status: offline
2011/03/13 08:51:26 (permalink)
0

PCT Nolvadex and Muscle Twitching

Hi All,

Just wondering if anybody else has experienced muscle twitching/spasms while on nolva?

I'm currently on day 14 of my Nolva PCT 20mg dosage at the moment. Over the last week I have started to develop a very strong twitch/spasm in my left leg, the twitch is not constant but seems to worsen towards the end of the day.

Rich
#1

3 Replies Related Threads

    1 Rep Max Designer bodybuilding clothing - built to last. Try our popular Bodybuilding T-Shirts or our excellent Gym Vests
    mdm
    Pro-Member
    • Total Posts : 3661
    • Reward points: 8249
    • Joined: 2008/08/29 23:50:51
    • Status: online
    Re:PCT Nolvadex and Muscle Twitching 2011/03/13 15:54:06 (permalink)
    0
    no never

    could be a multitude of reasons

    i get twiches when i am tired and stressed
    #2
    Daari
    Pro-Member
    • Total Posts : 9413
    • Reward points: 6963
    • Joined: 2003/11/09 17:46:18
    • Location: United Kingdom
    • Status: offline
    Re:PCT Nolvadex and Muscle Twitching 2011/03/13 20:30:14 (permalink)
    0
    Nope - never heard of this one.

    As mentioned, most likely a coincidence.  Make sure you're well hydrated and getting sufficient amount of potassium from your diet
    #3
    window60
    New Member
    • Total Posts : 19
    • Reward points: 1207
    • Joined: 2010/03/02 13:23:30
    • Status: offline
    Re:PCT Nolvadex and Muscle Twitching 2011/03/14 10:13:15 (permalink)
    0
    Thanks,

    Hopefully its just coincidence.

    Rich
    #4
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5